International Journal of Applied Mathematics and Statistics, Volume (2), No (4), Year (2013-3) , Pages (439-451)

Title : ( A new generalized AOR iterative method for solving linear systems )

Authors: Hamideh Nasabzadeh , Faezeh Toutounian Mashhad ,

Citation: BibTeX | EndNote

In this paper, based on a block splitting of the coe±cient matrix, we present a new generalized iterative method for solving the linear system Ax = b. This method is well-de¯ned even when some elements on the diagonal of A are zero. Convergence analysis and comparison theorems of the proposed method are provided. Specially, the results show that our new generalized AOR iterative method also, converges when A is an H-matrix. And for L-matrices, our new generalized Jacobi iterative method is faster than the classical Jacobi. The Numerical examples are also given to illustrate our results.

Keywords

, AOR method; Generalized AOR method; M, matrix; H¡matrix;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1040046,
author = {Nasabzadeh, Hamideh and Toutounian Mashhad, Faezeh},
title = {A new generalized AOR iterative method for solving linear systems},
journal = {International Journal of Applied Mathematics and Statistics},
year = {2013},
volume = {2},
number = {4},
month = {March},
issn = {0973-1377},
pages = {439--451},
numpages = {12},
keywords = {AOR method; Generalized AOR method; M-matrix; H¡matrix; L-matrix.},
}

[Download]

%0 Journal Article
%T A new generalized AOR iterative method for solving linear systems
%A Nasabzadeh, Hamideh
%A Toutounian Mashhad, Faezeh
%J International Journal of Applied Mathematics and Statistics
%@ 0973-1377
%D 2013

[Download]